# SDR CKSA98732

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 943
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-1 CARGO PIT, FS 943 BULKHEAD HAS FLOOR SUPPORT EXTRUSION CORRODED.  REMOVED DISCREPANT EXTRUSION IAW L1011 SRM 51-40-01.  INSTALLED REPAIR ANGLE IAW SRM 51-40-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 32416, CPCP TASK NR C53-120-04-01.
